Facebook Pixel
EmpowHER Guest

can a person use alcohol after recovering from c-diff ?

By Anonymous February 8, 2016 - 3:31pm
Rate This

have had 2 bouts with c-diff over the last 2 months. Ended my 14 days of taking Vancomycin a few days ago. Have had no caffeine or alcohol during that time. Will consuming a few ounces of alcohol cause a re-lapse ?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

I'm glad you are feeling better, that's a lot to deal with in just a couple of months. Vancomycin leaves the system in a couple of days so it should be gone now. Moderate alcohol, from what I have read, will not be an issue now. Don't over do it as it may lower your immune system which may lead you to be more susceptible to further infection. Contact your doctor of pharmacist to confirm.


February 8, 2016 - 4:11pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.